Ana Sayfa » Yayın Arşivi » Türk Otolarengoloji Bülteni » 1977 » Anestezi Altında % 100 Azotprotoksit İnhalasyonuna Bağlı Bir Hipoksi Vak’ası
 

Anestezi Altında % 100 Azotprotoksit İnhalasyonuna Bağlı Bir Hipoksi Vak’ası

Arslan G., İçöz E., Yıldırım O.

Yanlışlıkla % 100 Azotprotoksit anhale ettirmesi sonucu gelişen ve sekelsiz sonuçlanan bir hipoksi vak’ası sunulmuş ve bu nedenle merkezi sistemden sağlanan anestezik gazlarla ilgili komplikasyonlara değinilmiştir.

A Case of Hypoxia due to Inhalation of 100 % Nitrous Oxide under Anaesthesia

Arslan G., İçöz E., Yıldırım O.

20 years old patient undergoing for an operation of "Temporomandibular ankylosis" has developed a cyanotic condition soon after the induction of anaesthesia. In spite of attempting to give her 100 Per cent O2 there was no improvement, but cyanosis has been increased. After few minutes it was noticed that the attachements of the O2 and N2O tubes to the anaesthetic machines were wrongly connected. A good care and necessary treatment of the patient has provided a complete recovery in two mounths when she has been discharged with any sequelae.

Türk Otolarengoloji Bülteni 2(1)/53-58

Ara İstanbul KBB BBC Uzmanları derneği ve TKBBV ortak bilimsel toplantısı
Kozyatağı Hilton Otel
6
2017
Nis 3. İLKBAHAR TOPLANTISI
Belek/Antalya
12
2018
Ağu 3.ERA-SUMMIT
Kiev/Ukrayna
28
2018
Eki MEDITRIO 3
Girne/KKTC
4
2018
KBB Dernek   | KBB Yeterlik Kurulu   | Kullanım Şartları
 LookUs & Online Makale